# SDR QXEA200800216

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT HAND WING, LOWER FRONT SPAR CAP HAS FRETTING CORROSION FORMING AT APPROXIMATELY YW57.00 TO YW67.00 (I/B CONTACT AREA FOR 611AR).  REPAIRED IAW Q400 RD8/4-57-935 AND NDTM PART 6 51-00-01.
